# SDR DHL200071727D

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, LEFT SIDE OF FUSELAGE, HYDRAULIC COMPARTMENT AFT END FLUID SERVICING PORTS BRACKET HAS CRACKED FLANGE AND SHARP EDGE ON TOP.  REMOVED BRACKET, FABRICATED NEW BRACKET FROM 7075-0, HEAT TREATED TO 7075T6, .050, 8 BY 6.  INSTALLED PER B727 SRM 51-10-2.  REF: N/R 3370.
